MAUDE Adverse Event Report: MEDTRONIC MEXICO SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number 700FC25
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Stroke/CVA (1770); Convulsion/Seizure (4406)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 1 day post implant of this 27 mm mitral mechanical valve and 10 years and 8 months post implant of this 25 mm tricuspid annuloplasty band, it was reported that the patient experienced seizure activity and a stroke.A computed tomography (ct) of the head demonstrated no acute process.An electroencephalography showed status epilepticus and a anti-epileptic drug was administered.It was stated that the computed tomography (ct) showed the presence of a right m2 branch occlusion, a relatively small branch distal to a trifurcation of the middle cerebral artery (mca), with immediate distal reconstitution and showed a region of moderate stenosis of right m2 branches with post-stenotic dilatation.An magnetic resonance imaging (mri) of the head was obtained the following day.No additional adverse patient effects were reported.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21433235
Report Number9612164-2025-00963
Device Sequence Number14623727
Product Code KRH
UDI-Device Identifier00643169182400
UDI-Public00643169182400
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K052899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number700FC25
Device Catalogue Number700FC25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age52 YR
Patient SexFemale
Patient Weight88 KG